# SDR ASAA2016100318198

- Difficulty date: October 3, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 33,431 hours, 10,253 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 5663
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 33,430 hours, 10,251 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN ENGINE ANTI-ICE ON NR 2 SELECTED ON,  COWL VALVE OPEN  LIGHT REMAINED BRIGHT.  ACFT GROUNDED.  REMOVED AND REPLACED COWL ANTI-ICE VALVE IAW AMM 30-21-11. OPS, LEAK, AND BONDING CHECKED GOOD.
